Biternärringe und affine lokale Ternärringe
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 25-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a1,
author = {Machala, Franti\v{s}ek},
title = {Bitern\"arringe und affine lokale {Tern\"arringe}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {25--37},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039880},
zbl = {0693.51002},
language = {de},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a1/}
}
TY - JOUR AU - Machala, František TI - Biternärringe und affine lokale Ternärringe JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 25 EP - 37 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a1/ LA - de ID - AUPO_1988_27_1_a1 ER -
Machala, František. Biternärringe und affine lokale Ternärringe. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 25-37. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a1/